# SDR COMA0360059

- Difficulty date: January 29, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 20,103 hours, 19,657 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 601R923019
- Part serial: 309
- Condition: Malfunctioned
- Location: Avionics
- Part time: 12,636 hours, 12,802 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5780 STAB TRIM AND MACH TRIM CAUTION MESSAGE.   REPLACED THE HSTCU.
